# SDR QXEA0002024

- Difficulty date: July 7, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND WING TOP INBOARD AT TRAILING EDGE OF WHITE WALKWAY HAS LOOSE SMOKING RIVETS AT CORNER.  REPAIRED IAW FOKKER SRM 57-34-01, SRM 51-10-01, AND SRM 51-31-01, AND HORIZON AIR EA 4-57-439.
